Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Subspaces of $C\left( S \right)_\beta $, the space $\left( {l^\infty ,\beta } \right)$, and $\left( {H^\infty ,\beta } \right)$


Author: John B. Conway
Journal: Bull. Amer. Math. Soc. 72 (1966), 79-81
DOI: https://doi.org/10.1090/S0002-9904-1966-11425-8
MathSciNet review: 0187055
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. L. Brown, A. Shields and K. Zeller, On absolutely convergent exponential sums, Trans. Amer. Math. Soc. 96 (1960), 162-183. MR 142763
  • 2. J. B. Conway, The strict topology and compactness in the space of measures, Bull. Amer. Math. Soc. 72 (1966), 75-78. MR 187054
  • 3. N. Dunford and J. Schwartz, Linear operators. Part I, Interscience, New York, 1958.
  • 4. E. Michael, Continuous selections. I, Annals of Math. 63 (1956), 361-382. MR 77107
  • 5. A. Shields and L. Rubel, Weak topologies on the bounded holomorphic functions, Bull. Amer. Math. Soc. 71 (1965), 349-352. MR 172138


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1966-11425-8

American Mathematical Society